Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 18, NWS Albany, NY

March 7, 2011Herkimer County, Oneida County, New York

NWS Albany, NY issued this river flood warning at Mar 7, 2011, 9:37 AM EST for Herkimer County, Oneida County, New York. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 9:37 AM EST (14:37 UTC)
Expired
Mar 8, 2011, 8:12 AM EST
In force
23 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Herkimer County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 61 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mohawk River at Utica (UCAN6).

Action stage
401 ft
Minor stage
403 ft
Moderate stage
405 ft
Major stage
407 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WGUS41 KALY 071437
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
937 AM EST MON MAR 7 2011

NYC043-065-072238-
/O.NEW.KALY.FL.W.0018.110307T1437Z-110307T2238Z/
/UCAN6.1.ER.110307T0946Z.110307T1200Z.110307T1638Z.NO/
937 AM EST MON MAR 7 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOHAWK RIVER AT UTICA.
* FROM THIS MORNING UNTIL THIS AFTERNOON.
* AT 7 AM MONDAY THE STAGE WAS...403.2 FEET. 
* FLOOD STAGE IS 403 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD
  STAGE AFTER 11 AM MONDAY.
* IMPACT...AT 403 FEET...WATER REACHES ROADS THAT CROSS THE FLATS 
  INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   MON   TUE   TUE   TUE   TUE

MOHAWK RIVER
  UTICA         403.0  403.2 MON 07 AM  402.0  401.0  400.3  399.7  
398.4

$$
4 follow-up statements
808 
WGUS81 KALY 071814
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
114 PM EST MON MAR 7 2011

NYC043-065-080614-
/O.EXT.KALY.FL.W.0018.000000T0000Z-110308T0736Z/
/UCAN6.1.ER.110307T0946Z.110307T1200Z.110308T0136Z.NO/
114 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA.
* UNTIL LATE TONIGHT. 
* AT 1 PM MONDAY THE STAGE WAS 403.15 FEET. 
* FLOOD STAGE IS 403 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO SLOWLY FALL TO BELOW FLOOD STAGE 
  AFTER 8 PM MONDAY.
* IMPACT...AT 403 FEET...WATER REACHES ROADS THAT CROSS THE FLATS 
  INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   MON   TUE   TUE   TUE   TUE

MOHAWK RIVER
  UTICA         403.0  403.1 MON 01 PM  403.1  402.8  402.4  402.1  
401.6

$$
102 
WGUS81 KALY 072051
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
351 PM EST MON MAR 7 2011

NYC043-065-080851-
/O.EXT.KALY.FL.W.0018.000000T0000Z-110308T1816Z/
/UCAN6.1.ER.110307T0946Z.110307T1200Z.110308T1216Z.NO/
351 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA.
* UNTIL TUESDAY AFTERNOON. 
* AT 3 PM MONDAY THE STAGE WAS 403.1 FEET. 
* FLOOD STAGE IS 403 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO REMAIN NEAR 403.1 FEET TRHOUGH 7 
  PM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 7
  AM TUESDAY.
* IMPACT...AT 403 FEET...WATER REACHES ROADS THAT CROSS THE FLATS 
  INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   MON   TUE   TUE   TUE   TUE

MOHAWK RIVER
  UTICA         403.0  403.1 MON 03 PM  403.1  403.1  403.0  402.8  
401.9

$$
352 
WGUS81 KALY 080722
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
222 AM EST TUE MAR 8 2011

NYC043-065-081922-
/O.EXT.KALY.FL.W.0018.000000T0000Z-110309T0030Z/
/UCAN6.1.ER.110307T0946Z.110307T1200Z.110308T1830Z.NO/
222 AM EST TUE MAR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA.
* UNTIL THIS EVENING. 
* AT 3 PM MONDAY THE STAGE WAS 403.1 FEET. 
* FLOOD STAGE IS 403 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 403.2 FEET BY 7 
  AM TUESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER  
  1 PM TUESDAY.
* IMPACT...AT 403 FEET...WATER REACHES ROADS THAT CROSS THE FLATS 
  INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 AM  1 PM  7 PM  1 AM  7 AM
LOCATION         STG   STG  DAY TIME   TUE   TUE   TUE   WED   WED

MOHAWK RIVER
  UTICA         403.0  403.1 MON 03 PM  403.2  403.1  402.4  401.9  
401.1

$$
049 
WGUS81 KALY 081312
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
812 AM EST TUE MAR 8 2011

NYC043-065-081342-
/O.CAN.KALY.FL.W.0018.000000T0000Z-110309T0030Z/
/UCAN6.1.ER.110307T0946Z.110307T1200Z.110307T2146Z.NO/
812 AM EST TUE MAR 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MOHAWK RIVER AT UTICA.
* AT  7 AM TUESDAY THE STAGE WAS 402.2 FEET. 
* FLOOD STAGE IS 403.0 FEET. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   TUE   WED   WED   WED   WED

MOHAWK RIVER
  UTICA         403.0  402.2 TUE 07 AM  401.7  401.4  401.1  400.6


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 7, 7:17 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 7, 7:17 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
717 AM EST MON MAR 7 2011

.SYNOPSIS...
LOW PRESSURE WILL INTENSIFY AND MOVE NORTHEAST FROM
DELMARVA TONIGHT TO THE GULF MAINE LATE MONDAY.  IT WILL DRAW COLD
AIR INTO THE REGION IN ITS WAKE.  HIGH PRESSURE WILL RIDGE INTO
THE THE NORTHEAST MONDAY NIGHT INTO WEDNESDAY. ANOTHER STORM WILL
MOVE THROUGH THE GREAT LAKES REGION MID TO LATE IN THE WEEK
BRINGING ANOTHER THREAT OF SIGNIFICANT PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 525 AM...AN INTENSE SNOWSHIELD HAS SET UP OVER THE
ADIRONDACKS...AND THE W-CNTRL MOHAWK VALLEY. IT IS HARD TO PICK
OUT A DISTINCT MESOSCALE SNOW BAND...MORE A GATHERING OF
BANDS/BANDLETS IN THE NW QUADRANT OF THE SFC CYCLONE. SNOW RATES
OF 1 TO 3 INCHES AN HOUR ARE POSSIBLE. WE INCREASED SNOW TOTALS
TO 10-20 INCHES IN THE SRN DACKS...W-CNTRL MOHAWK VALLEY...AND THE
LAKE GEORGE REGION. WE ALSO EXTENDED THE WINTER STORM WARNINGS
UNTIL NOONTIME. WE INCREASED WINDHAM COUNTY VT TO A WINTER STORM
WARNING. THE ADVISORIES WILL RUN UNTIL 10 AM AND NOON NOW. STILL
CONCERNED THE CAPITAL REGION...AND NRN BERKSHIRES NORTHWARD IN WRN
NEW ENGLAND COULD GET A QUICK 2 TO 5 INCHES OF SNOW AFTER 6
AM...AS THE DEFORMATION ZONE SHIFTS EASTWARD ASSOCIATED WITH THE
CYCLONE CHURNING TOWARDS THE GULF OF MAINE. WE WILL HAVE TO WATCH
FOR SOME MOHAWK-HUDSON CONVERGENCE LATER THIS MORNING PER THE
CSTAR RESEARCH. PLEASE SEE OUR LATEST PUBLIC INFORMATION
STATEMENTS FOR SNOW TALLIES...SLEET TALLIES...ICE
ACCRETIONS...STORM TOTAL RAIN OR LIQUID EQUIVALENTS.

EARLIER NEAR TERM...AS OF 330 AM EST...MSAS/LAPS SFC ANALYSIS
SHOWS 999 HPA SFC LOW OVER NEW YORK CITY WITH SIGNIFICANT PRESSURE
FALLS OVER CNTRL MA AND SRN NH ON THE ORDER OF 5-6 HPA/3 HRS. THE
CYCLONE WILL ROCKET TO THE NORTHEAST OVER THE NEXT 3-6 HRS WITH
THE WINTRY MIXTURE OF PCPN CHANGING TO SNOWFALL BTWN 6-9 AM. THE
WATER VAPOR LOOP/IR SATELLITE PICTURE SHOWS A DRY SLOT APPROACHING
NE PA...SRN NY...AND NRN NJ. THE REGIONAL MOSAIC RADAR IMAGERY
SHOWS A LULL IN THE PCPN ECHOES OVER THE MID HUDSON RIVER
VALLEY...WHICH HAS ALLOWED FOR FZRA IN KGFL AND KDDH...+IP AT
KALB...AND -SN AT KPOU. WE KEPT CHC OF SLEET AND SNOW IN FOR A FEW
HOURS THIS MORNING...BUT THE HVY SNOWBANDS OVER CNTRL NY AND THE
WRN-SRN ADIRONDACKS WILL PIVOTS IN QUICKLY. AN ADDITIONAL 1 TO 3
INCHES OF SNOW AND SLEET IS POSSIBLE BTWN 6 AM AND 9AM...WITH 2 TO
5 INCHES OVER THE SRN GREEN MTNS...AND SRN DACKS.

ANY ADDITIONAL ICE ACCRETIONS SHOULD BE VERY LIGHT WITH A COATING
TO A TENTH OF AN INCH...ESPECIALLY EAST OF THE HUDSON RIVER
VALLEY. SO FAR...EARLY REPORTS OF HVY ICING UP TO A HALF AN INCH
HAVE COME IN ACROSS ERN RENSSELAER...AND SRN WASHINGTON WITH SOME
POWER OUTAGES. THE GREATER CAPITAL REGION INTO THE MID HUDSON
RIVER VALLEY...AND CNTRL TACONICS HAS GENERALLY RECEIVED A TENTH
TO A THIRD OF AN INCH OF ICE WITH SOME HEFTY SLEET ACCUMULATIONS
RANGING FROM ONE TO THREE INCHES.

THE DEFORMATION ZONE SNOWFALL WILL BEGIN TO DISSIPATE FROM SW TO
NE ACROSS ERN NY AND WRN NEW ENGLAND BTWN 9 AM AND NOON VIA THE
NAM12...HRRR REF OUTPUT...AND THE LATEST ECMWF AND GFS. IT LOOKS
LIKE THE SNOWFALL MAY LINGER A BIT OVER SRN VT...AS THE H500 UPPER
TROUGH AXIS SHIFTS NORTHEAST...AS THE INCIPIENT SFC LOW AND THE
COLD CONVEYOR BELT PIVOTS TOWARD THE GULF OF MAINE.

WE WILL KEEP ALL THE WINTER HEADLINES UP UNTIL 7 AM...AND WE WILL
ADJUST BASED ON THE RADAR TRENDS...IF ANY EXTENSIONS ARE NEEDED
PRIOR TO THEN. THE CURRENT WARNINGS AND ADVISORIES ARE GOOD UNTIL
THEN. TEMPS IN THE STRONG COLD AIR ADVECTION IN THE WAKE OF THE
CYCLONE WILL STRUGGLE TO GET ABOVE THE MID 20S TO LOWER 30S ACROSS
MOST OF THE REGION...EXCEPT OVER THE MID HUDSON VALLEY...AND NW CT
WHERE MID 30S TO NEAR 40F WILL BE POSSIBLE. THE COLDER TEMPS WILL
SLOW DOWN THE RUNOFF ACROSS THE REGION FROM THE SNOW MELT...AND
THE VERY HVY RAINFALL /ESPECIALLY SOUTH AND EAST OF THE CAPITAL
REGION/.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...A BROAD DOME OF SFC HIGH PRESSURE BUILDS IN SOUTH OF
JAMES BAY WITH CLEARING SKIES AND COLD TEMPS. LOWS WILL BE VERY
COLD WITH 5 BELOW TO 5F ABOVE READINGS NORTH OF THE CAPITAL
REGION...AND 5 TO 15F TO THE SOUTH.

TUESDAY AND TUESDAY NIGHT...HIGH PRESSURE OVER S-CNTRL QUEBEC WILL
KEEP THE FAIR...BUT COLD CONDITIONS OVER THE NORTHEAST. TEMPS WILL
TRY TO MODERATE CLOSER TO NORMAL LEVELS...AS THE MID LEVEL FLOW
BECOMES FLATTER ALOFT. H850 TEMPS WILL BE -4C TO -7C OVER THE
REGION. ATTENTION WILL SHIFT TO A STORM SYSTEM ORGANIZING OVER THE
CNTRL MS RIVER VALLEY TUE NIGHT...WHICH WILL BE NEXT WEATHER MAKER
TO IMPACT THE NY AND NEW ENGLAND CORRIDOR THU AND FRI.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ANOTHER STORM MAY BRING SIGNIFICANT PRECIPITATION TO THE AREA LATE
WEDNESDAY NIGHT INTO FRIDAY.

HIGH PRESSURE CENTERED TO OUR NORTH OVER QUEBEC AND EXTENDING
SOUTHWARD ACROSS THE REGION TO START OUT THE PERIOD WILL SHIFT
EASTWARD AND ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE REGION.
MODELS ARE IN AGREEMENT PASSING A SURFACE LOW TO OUR NORTH AND
WEST THURSDAY NIGHT...HOWEVER THERE ARE INDICATIONS OF SECONDARY
DEVELOPMENT OVER THE MID ATLANTIC TO SOUTHERN NEW ENGLAND AREA.
THE MODELS HAVE BEEN HAVING A DIFFICULT TIME HANDLING THE IMPACTS
OF THE NORTHERN STREAM ENERGY DIVING INTO THE LONGWAVE TROUGH.

POTENTIAL QPF AMOUNTS OF ONE TO POSSIBLE THREE INCHES STILL BE
ADVERTISED BY THE MODELS.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
SURFACE LOW PASSING OVER SOUTHERN NEW ENGLAND AND WILL CONTINUE TO
TRACK NORTHEASTWARD UP THE NEW ENGLAND COASTLINE THIS AFTERNOON.
PRECIPITATION SHIELD IS PIVOTING OVER THE LOCAL AREA. HAVE SNOW
OCCURRING ACROSS MOST OF AREA WITH FREEZING RAIN AND SLEET
STILL OCCURRING THE TACONICS AND WESTERN NEW ENGLAND WHICH WILL
ALSO TRANSITION TO SNOW AS THE PRECIPITATION ENDS.

AT KALB AND KGFL...IFR/LIFR CONDITIONS WILL CONTINUE INTO THE MID
MORNING WITH AN IMPROVEMENT TO MVFR EXPECTED BY MID TO LATE
MORNING. VFR CONDITIONS WILL DEVELOP THIS AFTERNOON AS LOW MOVES
NORTHEAST AWAY FROM REGION. AT KPOU...MVFR-VFR CONDITIONS WILL
IMPROVE VFR BY MID TO LATE MORNING. SKIES WILL BECOME CLEAR ACROSS
THE AREA THIS EVENING.

BRISK AND GUSTY NORTH TO NORTHWEST WINDS THROUGH THIS AFTERNOON
DIMINISHING THIS EVENING AS RIDGING BEGINS TO BUILD IN.

OUTLOOK...
MON NGT-WED...VFR...NO SIG WX.
WED NIGHT...VFR-MVFR. CHC -SN/-RA MAINLY SNOW.
THU...MVFR-IFR WITH -SN/-RA LIKELY.
FRI...VFR-MVFR. CHC -SHRA/-SHSN.

&&

.HYDROLOGY...
NUMEROUS FLOOD WARNINGS REMAIN OUT SOUTH OF THE GREATER CAPITAL
REGION /HOUSATONIC BASIN...RONDOUT AND ESOPUS CREEKS/...WITH A
FEW POINTS FLOODING IN THE UPPER HUDSON RIVER VALLEY AND IN SRN
VT. WE WILL KEEP THE FLOOD WATCH IN PLAY UNTIL 7 AM.

THE COLDER AIR TODAY WILL ALLOW THE RIVERS TO SLOWLY LEVEL OFF
AND THEN BEGIN TO RECEDE THROUGHOUT THE DAY. DRIER WEATHER IS
EXPECTED FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO
THE REGION.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR CTZ001-013.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     CTZ001.
NY...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NYZ059>061-
     063.
     FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR NYZ054-059>061-
     064>066.
     WINTER STORM WARNING UNTIL NOON EST TODAY FOR NYZ032-033-
     038>043-047>054-058-082>084.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     NYZ064>066.
MA...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR MAZ001-025.
     FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR MAZ001-025.
VT...FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR VTZ013>015.
     WINTER STORM WARNING UNTIL NOON EST TODAY FOR VTZ013>015.

&&

SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
HYDROLOGY...IAA/WASULA
Hazardous weather outlook, Mar 7, 4:54 AM EST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
454 AM EST MON MAR 7 2011

NYZ032-033-038>043-047>053-058-082>084-081200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
454 AM EST MON MAR 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE
GEORGE SARATOGA REGION...MOHAWK VALLEY...CAPITAL DISTRICT AND
CENTRAL CATSKILLS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM MAY BRING SIGNIFICANT PRECIPITATION TO THE AREA
WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL AND SLEET REPORTS TO THE
NATIONAL WEATHER SERVICE ALONG WITH ICE ACCUMULATIONS.

NYZ054-VTZ013>015-081200-
EASTERN RENSSELAER-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
454 AM EST MON MAR 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...
...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN RENSSELAER AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM MAY BRING SIGNIFICANT PRECIPITATION TO THE AREA
WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL AND SLEET REPORTS TO THE
NATIONAL WEATHER SERVICE ALONG WITH ICE ACCUMULATIONS. ALSO...PLEASE
REPORT ANY ICE JAMS AND OR FLOODING.

MAZ001-025-NYZ059>061-081200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-
454 AM EST MON MAR 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COLUMBIA AND EASTERN GREENE
COUNTIES AND THE BERKSHIRES.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM MAY BRING SIGNIFICANT PRECIPITATION TO THE AREA
WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL AND SLEET REPORTS TO THE
NATIONAL WEATHER SERVICE ALONG WITH ICE ACCUMULATIONS.
ALSO...PLEASE REPORT ANY ICE JAMS AND OR FLOODING.

NYZ063-081200-
WESTERN ULSTER-
454 AM EST MON MAR 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN ULSTER COUNTY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM MAY BRING SIGNIFICANT PRECIPITATION TO THE AREA
WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL AND SLEET REPORTS TO THE
NATIONAL WEATHER SERVICE ALONG WITH ICE ACCUMULATIONS.

CTZ001-NYZ064>066-081200-
NORTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
454 AM EST MON MAR 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUTCHESS AND EASTERN ULSTER
AND NORTHERN LITCHFIELD COUNTIES.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM MAY BRING SIGNIFICANT PRECIPITATION TO THE AREA
WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL AND SLEET REPORTS TO THE
NATIONAL WEATHER SERVICE ALONG WITH ICE ACCUMULATIONS. ALSO...PLEASE
REPORT ANY ICE JAMS AND OR FLOODING.

CTZ013-081200-
SOUTHERN LITCHFIELD-
454 AM EST MON MAR 7 2011

...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM MAY BRING SIGNIFICANT PRECIPITATION TO THE AREA
WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, Mar 7, 5:16 AM EST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
516 AM EST MON MAR 7 2011

NYZ032-033-038>043-047-048-051-058-063-082>084-071300-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-WESTERN GREENE-
WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
ALTAMONT...HUNTER...TANNERSVILLE...WINDHAM...SUNDOWN...
ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...
PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
516 AM EST MON MAR 7 2011

...PERIODS OF HEAVY SNOW TO CONTINUE THIS MORNING...

BANDS OF HEAVY SNOW WILL CONTINUE OVER THE SOUTHERN
ADIRONDACKS...WESTERN AND CENTRAL MOHAWK VALLEY...EASTERN
CATSKILLS...SCHOHARIE VALLEY...AND THE LAKE GEORGE NORTHERN
SARATOGA REGION BETWEEN 5 AM AND 8AM. SNOW RATES WILL BE AROUND
AN INCH IN AN HOUR WITH BLOWING AN DRIFTING SNOW REDUCING VISIBILITIES
TO UNDER A QUARTER OF A MILE. THE HEAVY SNOW WILL IMPACT THE
INTERSTATE 90 CORRIDOR BETWEEN AMSTERDAM AND ILION. ADDITIONAL
SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES.

WASULA
Special weather statement, Mar 7, 7:38 AM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
738 AM EST MON MAR 7 2011

NYZ049-050-052>054-059>061-071445-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY...
HOOSICK FALLS...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM
738 AM EST MON MAR 7 2011

...HEAVY SNOW WILL CONTINUE OVER THE CAPITAL REGION DURING THE MORNING COMMUTE...

HEAVY SNOW WILL PERSIST OVER THE GREATER CAPITAL REGION THROUGH
MUCH OF THE MORNING. SNOW RATES OF 1 TO 2 INCHES PER HOUR WILL BE
POSSIBLE REDUCING VISIBILITIES TO UNDER A QUARTER MILE. SOME
BLOWING AND DRIFTING OF SNOWFALL WILL OCCUR WITH NORTH WINDS OF 10
TO 20 MPH. TOTAL SNOWFALL ACCUMULATIONS BETWEEN 730 AM AND 10 AM
WILL RANGE FROM 2 TO 5 INCHES. TRAVEL WILL BE HAZARDOUS ON
ROADWAYS.

WASULA
Special weather statement, Mar 7, 8:07 AM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
807 AM EST MON MAR 7 2011

NYZ032-033-038>043-047-048-051-058-082>084-VTZ013>015-071500-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-WESTERN GREENE-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
ALTAMONT...HUNTER...TANNERSVILLE...WINDHAM...NORTHVILLE...
MAYFIELD...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...
NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
807 AM EST MON MAR 7 2011

...HEAVY SNOW CONTINUES OVER THE SOUTHERN ADIRONDACK REGION...
LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...AND SCHOHARIE VALLEY...

PERIODS OF MODERATE TO HEAVY SNOWFALL WILL CONTINUE OVER THE
MOHAWK RIVER VALLEY...SOUTHERN ADIRONDACKS...LAKE GEORGE NORTHERN
SARATOGA REGION...NORTHERN CATSKILLS...AND SOUTHERN VERMONT
BETWEEN 8 AM AND 10 AM. SNOW RATES OF AT LEAST AN INCH AN HOUR
WILL BE COMMON ESPECIALLY FROM SARATOGA SPRINGS NORTH TO WARRENSBURG
ALONG THE NORTHWAY. VISIBILITIES WILL BE LESS THAN A QUARTER OF A
MILE WITH BLOWING AND DRIFTING SNOW WITH THE NORTH WINDS OF 10 TO
20 MPH. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES WILL BE
POSSIBLE BETWEEN 8 AM AND 10 AM.

WASULA

PLEASE REPORT SNOWFALL AND ICE ACCUMULATION TO THE NATIONAL
WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
Local storm report, Mar 7, 8:25 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
825 AM EST MON MAR 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLOOD            HOPE                    43.31N 74.24W
03/07/2011                   HAMILTON           NY   TRAINED SPOTTER

            ROUTE 30 IS CLOSED AT THE INTERSECTION OF CREEK ROAD IN
            IN THE TOWN OF HOPE

&&

IAA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 7:13 PM ESTAreal Flood WarningALYColumbia, Dutchess, Greene, Ulster12 hr
Mar 6, 10:33 PM ESTRiver Flood WarningALYDutchess34 hr
Mar 6, 10:41 PM ESTRiver Flood WarningALYUlster17 hr
Mar 6, 11:20 PM ESTRiver Flood WarningALYUlster14 hr
Mar 7, 6:58 AM ESTAreal Flood WarningALYColumbia, Dutchess, Greene, Ulster24 hr
Mar 7, 6:58 AM ESTAreal Flood WarningALYFulton, Herkimer5 hr
Mar 7, 8:28 AM ESTAreal Flood WarningALYHamilton6 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.